0 137

Cited 0 times in

A Case of Anticonvulsant Hypersensitivity Syndrome thought to be Caused by Lamotrigine

Other Title
Lamotrigine에 의해 발생된 것으로 생각되는 항경련제 과민성 증후군 1예
Authors
이, 정은; 구, 본철; 김, 유찬; 이, 주희; 이, 광훈
Citation
Korean journal of dermatology, 44(5):620-623, 2006
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
Anticonvulsant hypersensitivity syndrome (AHS) is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine, and phenobarbital. It is characterized by the triad of fever, rash and internal organ involvement, which mostly includes hepatitis. Histopathological findings usually show characteristic erythema multiforme. Lamotrigine is a new antiepileptic drug, chemically distinct from other anticonvulsant medication, however, AHS has recently been documented in patients treated with lamotrigine. We report a case of AHS in a 29-year-old man, thought to have been caused by the use of lamotrigine.
Keywords
Anticonvulsant hypersensitivity syndromeLamotrigine
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
AJOU Authors
김, 유찬
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse